Hello to all of you that I've spoken to b4 and to all the newbies!
I have a question. I've been taking Wellbutrin XL for about 3 weeks now. I haven't had any side affects and I felt that it was too good to be true. This is my 3rd week and just yesterday I started feeling very DIZZY. It isn't just a little dizzy, it is extreme dizziness.
I went to bed last night with this dizzy feeling and woke up this morning, and although it feels a little better I still feel like my balance is off.
I also started getting a few headaches early this past week, but I'm not sure if that is from the dull lighting at work (lights just burned out recently and they haven't changed them yet) or if it is the Wellbutrin XL getting in my system.
I was going to try to hold off till I go to the DR. Nov2nd. Just stick it out till then...but the dizzy feeilng is just making me so nausiated and I can't really enjoy anything I do. This morning I'm trying to wash clothes and it is a BIG chore for me...BIGGER THEN IT ALREADY IS lol
Has anyone experienced either of these two side affects? (dizzy or headache)